Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Pseudo-algebraically closed fields over rational function fields


Authors: Moshe Jarden and Saharon Shelah
Journal: Proc. Amer. Math. Soc. 87 (1983), 223-228
MSC: Primary 12F20; Secondary 12F99
DOI: https://doi.org/10.1090/S0002-9939-1983-0681825-4
MathSciNet review: 681825
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The following theorem is proved: Let $ T$ be an uncountable set of algebraically independent elements over a field $ {K_0}$. Then $ K = {K_0}(T)$ is a Hilbertian field but the set of $ \sigma \in G(K)$ for which $ \tilde K(\sigma )$ is PAC is nonmeasurable.


References [Enhancements On Off] (What's this?)

  • [1] J. Ax, The elementary theory of finite fields, Ann. of Math. 88 (1968), 239-271. MR 0229613 (37:5187)
  • [2] -, A mathematical approach to some problems in number theory, 1969 Number Theory Institute, Proc. Sympos. Pure Math., vol. 20, Amer. Math. Soc., Providence, R.I., 1971, pp. 161-190.
  • [3] G. Frey, Pseudo-algebraically closed fields with nonarchimedean real valuations, J. Algebra 26 (1973), 202-207. MR 0325584 (48:3931)
  • [4] M. Fried, D. Haran and M. Jarden, Galois stratification over Frobenius fields, Advances in Math. (to appear). MR 728998 (86c:12007)
  • [5] E. Inaba, Über den Hilbertschen Irreduzibilitässatz, Japan. J. Math. 19 (1944), 1-25. MR 0016749 (8:62a)
  • [6] M. Jarden, Elementary statements over large algebraic fields, Trans. Amer. Math. Soc. 164 (1972), 67-97. MR 0302651 (46:1795)
  • [7] -, The elementary theory of $ \omega $-free ak-fields, Invent. Math. 38 (1976), 187-206. MR 0435051 (55:8013)
  • [8] -, An analogue of Čebotarev density theorem for fields of finite corank, J. Math. Kyoto Univ. 20 (1980), 141-147. MR 564673 (81d:12010)
  • [9] M. Jarden and U. Kiehne, The elementary theory of algebraic fields of finite corank, Invent. Math. 30 (1975), 275-294. MR 0435050 (55:8012)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12F20, 12F99

Retrieve articles in all journals with MSC: 12F20, 12F99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0681825-4
Keywords: PAC fields, Hilbertian fields, Haar measure
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society